# SDR CALA9801062

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SMALL DENTS IN RT FUSELAGE SKIN JUST FORWARD OF STA 360 BETWEEN STRINGERS 18R AND 19R.  REPAIRED IAW ECRA 5331-01024.
